# SDR C2XA04CL046

- Difficulty date: May 1, 2004
- Submitted: May 3, 2004
- Operation: Air carrier
- Aircraft: N15985
- Make and model: Emb EMB-145LR
- Aircraft serial: 145248
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 71053
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE THE EMERGENCY LIGHTS OVER THE SERVICE DOOR AND THE FIRST TWO AISLE PATH LIGHT STRIPS WERE FOUND INOPERATIVE.  MAINTENANCE INSPECTED AND REPLACED THE NR 2 EMERGENCY LIGHT BATTERY.  OPERATIONAL CHECKS WERE GOOD.
